Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Stugeron 25 MG Tablet used for

My father aged 73 suffering frm parkinson since 20 yrs, at present 1 mth bfr he fell down n got brain injury, is on recovery but he is constantly suffering frm dizziness n head spinning (chakkar. He is under Dr. consultancy taken vertin, stugeron fr this problem. But yet not feeling good.

My father aged 73 suffering frm parkinson since 20 yrs, at present 1 mth bfr he fell down n got brain injury, is on r...
Dizziness after head injury is quite common in elderly population which is often treatable. A detailed examination with mri brain and electrolyte levels will be helpful for deciphering the cause. The clinical examination is mainstay in diagnosing the exact pathology.
1 person found this helpful
Submit FeedbackFeedback

He is facing vertigo since a few days, he can’t concentrate on his studies too. Doctor prescribed him stugeron. But what could be the reason of this? His mri brain is normal.

He is facing vertigo since a few days, he can’t concentrate on his studies too. Doctor prescribed him stugeron. But w...
Vertigo needs to be checked by an ent doctor and a neurologist. It can have both brain or ear related issues. Kindly get a consult with an ent specialist.
1 person found this helpful
Submit FeedbackFeedback

Does stugeron forte 75 mg develops dependability and with withdrawal does it creates pain or skin aching. As I have experienced pain in the skin at a sensitive place.

Does stugeron forte 75 mg develops dependability and with withdrawal does it creates pain or skin aching. As I have e...
Yes it has such side effects. Better take homoeopathic medicine. It can be curative and no side effects.
Submit FeedbackFeedback

Hi, my sister suffers from major vertigo since two months, we have tried vertin, betavert,beta blockers but nothing seem to work on her infact these medicines are making her more worse! kindly help as to what can I give her so her dizziness stops as she is really struggling to lead a normal life. please help! thanks sneha.

Hi, my sister suffers from major vertigo since two months, we have tried vertin, betavert,beta blockers but nothing s...
There are more than 50 to 60 causes of vertigo. Remember, vertigo is a symptom and not a disease. Assuming that she is having otogenic vertigo, then start her with. 1. Tab stugeron forte 1 hs. Pc. 2. Tab vertistar 16 mg 1tid pc. 3. Tab stemetil md 1 tds s/l. 4. Tab neurokind od 1500 mcg 1bid. All to be taken for 10 days then report.
1 person found this helpful
Submit FeedbackFeedback

Aged 26 male. I am suffering from anxiety disorder and 3 days before I took stugeron tablet for dizziness. But I am feeling more sleepy and dizzy now. Is this due to that tablet? How can I cure this?

Aged 26 male. I am suffering from anxiety disorder and 3 days before I took stugeron tablet for dizziness. But I am f...
Sometimes it takes time to get adjusted to the medicines. Wait for one or two days and if symptoms do who away then talk to your psychiatrist. You can also start psychotherapy and learn effective techniques to manage your anxiety.
Submit FeedbackFeedback

Sir, I am suffering from high bp since 35. Yrs at present my age is 63, pure vegetarian even didn't take egg, no drinking, no smoking. No bad habits. .in 2014 year I had severe giddiness with like vertigo head is revolving like clock & hospitalized treated with stugeron forte, diligon, vertin, stablanz-pv, tablets, after 10 days discharged with a prescription of same medicine, after two months the tablets for giddiness were stopped. As per the neuro physician advice, telma80 mg, morning and in the night cinod. 20 mg, at present my bp is 145/86, I am continuing with this two tablets since five years, besides this I am suffering from gouty arthritis and dvt, since 5 years, for which medicines such as acitrom 2 mg & 1 mg. For alternate days according to pt & inr. Reports. For gouty, febuxoget 40 mg. And dolonex. Dt. Regularly. Since 5 years. I am suffering very weak and nervousness,(fatigue) and severe muscle cramps, for which doctor prescribed re nerve plus inj. For monthly and ucalamin tablets daily one, no heart problem and diabetes, and no other complications. But I am having very nervousness, muscle cramps, breathlessness, even after using renerve plus inj and ucalamin tablets, only two or three days feeling better after taking injection, after that same fatigue, breathing problem and nervousness occurring with backache, and when bending towards down, feeling breathless fatigue, even though lungs and heart is normal in cardiologist examination, Recently I had suffered edema, swelling, could say, whole body retention of water, gaining suddenly weight gaining. When consulted a local physician he advised .chlorothiazide12. 5 & dytor plus. 10 mg. Along with telma. 80 mg.& cinod 20. Mg. Tablets, and advised to continue the tablets for dvt. Gouty, as usual. I am using the same tablets since two months and continuing, swelling, water retention is under control. But in this time I am suffering from, hemorrhoids, bleeding with high pain in anus, facing very difficulty in defecation. Some bump or a little shape has come out at the out side of anus. It is giving unbearable pain. Used stypto vit ,texakind .no use. At present managing pain with deflaza cort, and ultracet, dolonex dt. Kindly analyze my problem with a sympathetic way sir & instruct me correct diagnosis and treatment, also guide me in a proper way sir, whether I have to continue the same bp tablets with dytor plus, chloro thiazide,&,gouty tablets, pain killers, dvt. Tablets or any other remedial medicines? Kindly suggest correct medicines to all my problems sir. At present my bp is at normal level, Heavy pain in anus with no bleeding. Breathlessness, fatigue, nervousness is continuing. Even after continuous using the same medicines.

Sir, I am suffering from high bp since 35. Yrs at present my age is 63, pure vegetarian even didn't take egg, no drin...
What's about thyroid profile and vitamin profile. Also get usg abdomen for portal vein thrombosis and urine routine test. Liver function test is also required to understand causes of edema. Thanks.
1 person found this helpful
Submit FeedbackFeedback